# SDR AU990912

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 2720 · Rudder Control System
- Part: Mount
- Part number: 965240261
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BELLCRANK SUPPORT MOUNT BROKEN.
